| Model Number |
OTV-S7V |
| Medical Device Problem Code |
Erratic or Intermittent Display (1182)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported, the video system center would sometimes not display an image.The issue occurred during preparation for use.There were no reports of patient harm.
Additional Manufacturer Narrative
E1 establishment name: (b)(6).The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.This report is related to mfr 236824 (2/2).
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.Information added to the fields: h3, h6.The device was returned to olympus for inspection, and the reportable malfunction was not confirmed.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 11 years since the subject device was manufactured.Based on the results of the investigation, and since the device malfunction was not confirmed during evaluation, the definitive root cause of the reported issue could not be determined.Olympus will continue to monitor field performance for this device.